Filtros : "Koszmider, Piotr" Limpar

Filtros



Refine with date range


  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, ÁLGEBRAS DE BOOLE, INDEPENDÊNCIA E CONSISTÊNCIA, TOPOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. An isometrically universal Banach space induced by a non-universal Boolean algebra. Proceedings of the American Mathematical Society, Providence, v. 144, n. 5, p. 2029-2036, 2016. Disponível em: < http://dx.doi.org/10.1090/proc/12862 > DOI: 10.1090/proc/12862.
    • APA

      Brech, C., & Koszmider, P. (2016). An isometrically universal Banach space induced by a non-universal Boolean algebra. Proceedings of the American Mathematical Society, 144( 5), 2029-2036. doi:10.1090/proc/12862
    • NLM

      Brech C, Koszmider P. An isometrically universal Banach space induced by a non-universal Boolean algebra [Internet]. Proceedings of the American Mathematical Society. 2016 ; 144( 5): 2029-2036.Available from: http://dx.doi.org/10.1090/proc/12862
    • Vancouver

      Brech C, Koszmider P. An isometrically universal Banach space induced by a non-universal Boolean algebra [Internet]. Proceedings of the American Mathematical Society. 2016 ; 144( 5): 2029-2036.Available from: http://dx.doi.org/10.1090/proc/12862
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proceedings of the American Mathematical Society, Providence, v. 141, n. 4, p. 1267-1280, 2013. Disponível em: < http://dx.doi.org/10.1090/S0002-9939-2012-11390-5 > DOI: 10.1090/S0002-9939-2012-11390-5.
    • APA

      Brech, C., & Koszmider, P. (2013). On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proceedings of the American Mathematical Society, 141( 4), 1267-1280. doi:10.1090/S0002-9939-2012-11390-5
    • NLM

      Brech C, Koszmider P. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts [Internet]. Proceedings of the American Mathematical Society. 2013 ; 141( 4): 1267-1280.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11390-5
    • Vancouver

      Brech C, Koszmider P. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts [Internet]. Proceedings of the American Mathematical Society. 2013 ; 141( 4): 1267-1280.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11390-5
  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: ESPAÇOS TOPOLÓGICOS, TEORIA DOS CONJUNTOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. Thin-very tall compact scattered spaces which are hereditarily separable. Transactions of the American Mathematical Society, Providence, v. 363, n. 01, p. 501-501, 2011. Disponível em: < http://dx.doi.org/10.1090/s0002-9947-2010-05149-9 > DOI: 10.1090/s0002-9947-2010-05149-9.
    • APA

      Brech, C., & Koszmider, P. (2011). Thin-very tall compact scattered spaces which are hereditarily separable. Transactions of the American Mathematical Society, 363( 01), 501-501. doi:10.1090/s0002-9947-2010-05149-9
    • NLM

      Brech C, Koszmider P. Thin-very tall compact scattered spaces which are hereditarily separable [Internet]. Transactions of the American Mathematical Society. 2011 ; 363( 01): 501-501.Available from: http://dx.doi.org/10.1090/s0002-9947-2010-05149-9
    • Vancouver

      Brech C, Koszmider P. Thin-very tall compact scattered spaces which are hereditarily separable [Internet]. Transactions of the American Mathematical Society. 2011 ; 363( 01): 501-501.Available from: http://dx.doi.org/10.1090/s0002-9947-2010-05149-9
  • Source: Fundamenta Mathematicae. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, TEORIA DOS CONJUNTOS, TOPOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. On biorthogonal systems whose functionals are finitely supported. Fundamenta Mathematicae, Warszawa, v. 213, n. 1, p. 43-66, 2011. Disponível em: < http://dx.doi.org/10.4064/fm213-1-3 > DOI: 10.4064/fm213-1-3.
    • APA

      Brech, C., & Koszmider, P. (2011). On biorthogonal systems whose functionals are finitely supported. Fundamenta Mathematicae, 213( 1), 43-66. doi:10.4064/fm213-1-3
    • NLM

      Brech C, Koszmider P. On biorthogonal systems whose functionals are finitely supported [Internet]. Fundamenta Mathematicae. 2011 ; 213( 1): 43-66.Available from: http://dx.doi.org/10.4064/fm213-1-3
    • Vancouver

      Brech C, Koszmider P. On biorthogonal systems whose functionals are finitely supported [Internet]. Fundamenta Mathematicae. 2011 ; 213( 1): 43-66.Available from: http://dx.doi.org/10.4064/fm213-1-3

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021